# SDR GUUA93932092909A

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 29,058 hours, 37,947 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9192, DURING DESCENT UNABLE TO LOWER LANDING GEAR PERFORMED MANUAL LANDING GEAR EXTENSION, OBTAINED THREE GREEN GEAR DOWN AND LOCKED INDICATION.  LANDED WITHOUT INCIDENT.   INSPECTED LANDING GEAR SYSTEM COMPONENTS NO DEFECTS FOUND.  CYCLED LANDING GEAR SIX TIMES OPERATIONAL CHECK NORMAL. TEST FLIGHT SATISFACTORY.
